# SDR USAAD96089

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47023
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Out Of Position
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1258 - PIT-CAK - ON TAKEOFF, GEAR DOOR OPEN LIGHT CAME ON.  AFTER GEAR RETRACTION, DOOR OPEN LIGHT WENT OUT AND LEFT UNSAFE LIGHT CAME ON.  CYCLED GEAR, AND UNSAFE LIGHT REMAINED ON.  RETURNED TO FIELD.  FOUND HYDRAULIC LINE FROM HANDPUMP IN LEFT WHEEL WELL WEDGED BETWEEN LEFT GEAR DOOR AND UPLOCK ASSEMBLY.  RE-ATTACHED LINE.  OPS CHECKS GOOD.  (M)
